Functional limit theorems for lacunary trigonometric and Walsh series

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)425-431
JournalStudia scientiarum mathematicarum Hungarica
Volume8
Publication statusPublished - 1973

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Functional limit theorems for lacunary trigonometric and Walsh series. / Berkes, István.

In: Studia scientiarum mathematicarum Hungarica, Vol. 8, 1973, p. 425-431.

Research output: Contribution to journalArticleResearchpeer-review

@article{3131c17b823c40f29b047c668e2a916f,
title = "Functional limit theorems for lacunary trigonometric and Walsh series",
author = "Istv{\'a}n Berkes",
year = "1973",
language = "English",
volume = "8",
pages = "425--431",
journal = "Studia scientiarum mathematicarum Hungarica",
issn = "0081-6906",
publisher = "Akademiai Kiado",

}

TY - JOUR

T1 - Functional limit theorems for lacunary trigonometric and Walsh series

AU - Berkes, István

PY - 1973

Y1 - 1973

M3 - Article

VL - 8

SP - 425

EP - 431

JO - Studia scientiarum mathematicarum Hungarica

JF - Studia scientiarum mathematicarum Hungarica

SN - 0081-6906

ER -